# SDR DL76L101216

- Difficulty date: May 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 60,619 hours, 8,801 cycles
- Engine: Pwa PW4060
- Engine time: 67,079 hours, 10,392 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1  Engine
- Part time: 67,079 hours, 10,392 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT CRUSE FL 310, LOST ALL OIL QTY AND PRESS DROPPED, ENGINE RAN FOR 5 MIN WITH 0 OIL QUANTITY AT 0 THEN SHUT ENGINE DOWN.  PRESSURE WAS 53 WHEN SHUTDOWN. 25 MINUTE WINDMILL. ENGINE VIBS WERE NORMAL. MX IN PROGRESS.  ETOPS CATEGORY 'A': ANY IN-FLIGHT SHUTDOWN.
